The unreplicated complex linear functional relationship model and its application.

Hussin, Abdul Ghapor

Bulletin of the Malaysian Mathematical Society. Second Series (1998)

  • Volume: 21, Issue: 2, page 79-86
  • ISSN: 0126-6705

How to cite

top

Hussin, Abdul Ghapor. "The unreplicated complex linear functional relationship model and its application.." Bulletin of the Malaysian Mathematical Society. Second Series 21.2 (1998): 79-86. <http://eudml.org/doc/124202>.

@article{Hussin1998,
author = {Hussin, Abdul Ghapor},
journal = {Bulletin of the Malaysian Mathematical Society. Second Series},
language = {eng},
number = {2},
pages = {79-86},
publisher = {Malaysian Mathematical Society, Bangi},
title = {The unreplicated complex linear functional relationship model and its application.},
url = {http://eudml.org/doc/124202},
volume = {21},
year = {1998},
}

TY - JOUR
AU - Hussin, Abdul Ghapor
TI - The unreplicated complex linear functional relationship model and its application.
JO - Bulletin of the Malaysian Mathematical Society. Second Series
PY - 1998
PB - Malaysian Mathematical Society, Bangi
VL - 21
IS - 2
SP - 79
EP - 86
LA - eng
UR - http://eudml.org/doc/124202
ER -

NotesEmbed ?

top

You must be logged in to post comments.